CureZone   Log On   Join
Re: Insane stuck throat feeling for months now. Help needed on figuring it out!
 
just thinking Views: 2,206
Published: 4 years ago
 
This is a reply to # 2,356,022

Re: Insane stuck throat feeling for months now. Help needed on figuring it out!


Vit A is a classic treatment for skin conditions which I haven't thought about for a while. I've learned that there's a difference between the synthetic retinol that is probably in your multi and the natural retinol that is in the cod liver oil. I am unconcerned about the beta carotene either way, as your body controls how much gets converted.

I think with the combo you're using, you should be good for a very long time. If you were taking that same total amount as all synthetic retinol, there might be some concern. But good old cod liver oil gives you natural retinol, which your body easily uses.

In the past I have taken too much synthetic Vit A, and my "tell" was vicious headaches. My husband's was knee pain so bad he didn't think he could walk to the car. Other possible signs of too much Vit A include progressively drier skin, blurred vision, and thinning hair.

Now, don't make up that you're already having these symtoms. You're on 5000 iu natural retinol and 2000 iu synthetic retinol. That shouldn't be too much. However, you might consider taking an occasional vacation from the multi, as the breaks will prevent the synthetic retinol from building too high. As an example, I take a dry synthetic Vit A 10,000 iu three times a week. To date this has not given me a problem.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.094 sec, (1)